# SDR A6WA201140919

- Difficulty date: September 12, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 18,139 hours, 17,460 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Doubler
- Condition: Cracked
- Location: Jet Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT JET PIPE LOWER NUTPLATE DOUBLER IS CRACKED.  REMOVED DAMAGED DOUBLER AND REPLACED WITH NEW.
